Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Structural stability of equivariant vector fields on two-manifolds


Author: G. L. dos Reis
Journal: Trans. Amer. Math. Soc. 283 (1984), 633-643
MSC: Primary 58F10; Secondary 57S15, 58F09
MathSciNet review: 737889
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of vector fields on two-dimensional manifolds equivariant under the action of a compact Lie group is defined. Properties of openness, structural ability, and density are proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F10, 57S15, 58F09

Retrieve articles in all journals with MSC: 58F10, 57S15, 58F09


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0737889-8
PII: S 0002-9947(1984)0737889-8
Keywords: Compact Lie group, equivariant vector field, normal hyperbolicity, stratumwise transversality, graph, structural stability, modulus of stability
Article copyright: © Copyright 1984 American Mathematical Society